Has Remicade Been Found To Cause Chronic Pain In The Neck, Shoulders And Cause Headaches?

Question

Asked by Van

Has Remicade Been Found To Cause Chronic Pain In The Neck, Shoulders And Cause Headaches?

I have been taking Remicade infusions for 8 years. In the beginning I only had them as needed for my Crohn's disease, but since 2004 I have been going every eight weeks to keep my Crohn's under control. The Crohn's disease is very well managed with these treatments but I have been experiencing terrible headaches and neck pain since 2001. The past 7 months have been unbearable. I have seen every specialist in town, had numerous MRI's gone through acupuncture, massage therapy and several stints with Chiropractors over the years. Everyone I have seen finds nothing wrong, however I have never been in so much pain on a daily basis in all of my life. My gastro doesn't know of any instances where Remicade is responsible for causing chronic pain but after doing some searches on the internet it seems to be a popular question. I cannot take much more of this and do not know what to do next?

Answer

Yes, it seems that Remicade can cause pain as a side effect. Read more here: http://ibdcrohns.about.com/cs/prescriptiondrugs/p/medremicade.htm

If you are concerned, it would be best to speak with your doctor as soon as possible.